# SDR AALA006047

- Difficulty date: March 11, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Part time: 23,712 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

SJC - NR 2 ENGINE COMPRESSOR STALLED IN FLIGHT LEVEL 35,000 FT, RA-24 DEG CELSIUS, .78 MACH, CLEAR SKIES, EPR DROPPED FROM 1.8 TO 1.5, EGT ROSE TO 430 DEG COMPARED TO NR 1 ENGINE AT 370 DEG.  REMOVED AND REPLACED NR 2 ENGINE PER RNOM T/C 0099.  ENGINE TEST AND RUNS ALSO ACCOMPLISHED ON TASK CARD.  OPS CHECK GOOD.  OK FOR SERVICE.  (M)
